New families of alternating harmonic number sums

Open access

Abstract

We develop new closed form representations of sums of alternating harmonic numbers and reciprocal binomial coefficients.

[1] J. M. Borwein, I. J. Zucker and J. Boersma. The evaluation of character Euler double sums. Ramanujan J. 15 (2008), 377-405.

[2] J. Choi and D. Cvijovic. Values of the polygamma functions at rational arguments. J. Phys. A: Math. Theor. 40 (2007), 15019-15028; Corrigendum, ibidem, 43 (2010), 239801 (1 p).

[3] J. Choi. Finite summation formulas involving binomial coefficients, harmonic numbers and generalized harmonic numbers. J. Inequal. Appl. 49 (2013), 11p.

[4] J. Choi, and H. M. Srivastava. Some summation formulas involving harmonic numbers and generalized harmonic numbers. Math. Comput. Modelling. 54 (2011), 2220-2234.

[5] M. W. Coffey. On one dimensional digamma and polygamma series related to the evaluation of Feynman diagrams. J. Comput. Appl. Math. 183 (2005), 84-100.

[6] M. W. Coffey and N. Lubbers. On generalized harmonic number sums. Appl. Math. Comput. 217 (2010), 689-698.

[7] P. Flajolet and B. Salvy. Euler sums and contour integral representations. Exp. Math. 7 (1998), 15-35.

[8] K. Kolbig. The polygamma function (x) for x = 1=4 and x = 3=4. J. Comput. Appl. Math. 75 (1996), 43-46.

[9] H. Liu and W. Wang. Harmonic number identities via hypergeometric series and Bell polynomials. Integral Transforms Spec. Funct. 23 (2012), 49-68.

[10] T. Rassias and H. M. Srivastava. Some classes of infinite series associated with the Riemann zeta and polygamma functions and generalized harmonic numbers. Appl. Math. Comput. 131 (2002), 593-605.

[11] R. Sitaramachandrarao. A formula of S. Ramanujan. J. Number Theory 25 (1987), 1-19.

[12] A. Sofo. Sums of derivatives of binomial coefficients. Adv. in Appl. Math. 42 (2009), 123-134.

[13] A. Sofo. Integral forms associated with harmonic numbers. Appl. Math. Comput. 207 (2009), 365-372.

[14] A. Sofo. Integral identities for sums. Math. Commun. 13 (2008), 303-309.

[15] A. Sofo. Computational Techniques for the Summation of Series. Kluwer Academic/Plenum Publishers, New York, 2003.

[16] A. Sofo and H. M. Srivastava. Identities for the harmonic numbers and binomial coefficients, Ramanujan J. 25 (2011), 93-113.

[17] A. Sofo. Quadratic alternating harmonic number sums. J. Number Theory. 154 (2015), 144- 159.

[18] A. Sofo. Harmonic numbers and double binomial coefficients. Integral Transforms Spec. Funct. 20 (2009), 847-857.

[19] A. Sofo. Harmonic sums and intergal representations. J. Appl. Anal. 16 (2010), 265-277.

[20] A. Sofo. Summation formula involving harmonic numbers. Analysis Math. 37 (2011), 51-64.

[21] A. Sofo and H. M. Srivastava. A family of shifted harmonic sums. Ramanujan J. 37 (2015), 89-108.

[22] H. M. Srivastava and J. Choi,.Series Associated with the Zeta and Related Functions. Kluwer Academic Publishers, London, 2001.

[23] H. M. Srivastava and J. Choi. Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.

[24] W. Wang and C. Jia. Harmonic number identities via the Newton-Andrews method. Ramanu- jan J. 35 (2014), 263-285.

[25] C.Wei, D. Gong and Q.Wang. Chu-Vandermonde convolution and harmonic number identities. Integral Transforms Spec. Funct. 24 (2013), 324-330.

[26] D. Y. Zheng. Further summation formulae related to generalized harmonic numbers. J. Math. Anal. Appl. 335(1) (2007), 692-706.